Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Quasi-norm spaces


Authors: Richard Metzler and Hidegoro Nakano
Journal: Trans. Amer. Math. Soc. 123 (1966), 1-31
MSC: Primary 46.06; Secondary 46.01
DOI: https://doi.org/10.1090/S0002-9947-1966-0203437-3
MathSciNet review: 0203437
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Espaces vectoriels topologiques, Chapters I, II, Hermann, Paris, 1953. MR 0054161 (14:880b)
  • [2] A. Kolmogoroff, Zur Normierbarkeit eines allgemeinen topologischen linearen Raumes, Studia Math. 5 (1934), 29-33.
  • [3] H. Nakano, Topology and linear topological spaces, Maruzen, Tokyo, 1951. MR 0046560 (13:753b)
  • [4] -, Über die Stetigkeit der normierten teilweise geordneten Moduln, Proc. ImpAcad. Tokyo 19 (1943), 10-11. MR 0014177 (7:249j)
  • [5] -, Modulared semi-ordered linear spaces, Maruzen, Tokyo, 1950. MR 0038565 (12:420a)
  • [6] -, Linear topology on semi-ordered linear spaces, J. Fac. Sci. Hokkaido Univ. Ser. I 12 (1953), 87-104. MR 0056851 (15:137b)
  • [7] J. von Neumann, On complete topological spaces, Trans. Amer. Math. Soc. 37 (1935), 1-20. MR 1501776

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.06, 46.01

Retrieve articles in all journals with MSC: 46.06, 46.01


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0203437-3
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society